# SDR UPS99231207

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON FLOORBEAM BS 312, WL 200, RBL 60.  REPAIRED CORRODED FLOORBEAM BS 312, WL 220, RBL 60, IAW SRM 53-10-08.
